# SDR AALA20031191

- Difficulty date: October 29, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - DURING OVERNIGHT MAINTENANCE FOUND FORWARD CABIN GALLEY AND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD OVERHEAD EMERGENCY LIGHT BATTERY CHARGER AND BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
